# SDR ASOA201101561

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS280 CROSSBEAM CORRODED.   CORROSION DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM CH 53-00-00-101-001. REMOVED CROSSBEAM IAW SRM CH 51-42-06-001-001, 51-42-13-001-001, 51-42-21-001-001, 51-42-22-001-001.  INSTALLED  NEW CROSSBEAM IAW  SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21.
